There are several pharmaceuticals which can be given when you are actively experiencing nausea/vomitting. Most likely, a doctor would administer one of the following: Compazine, Norzine, Phenergan, Reglan, Thorazine, Tigan, Torecan, Trilafon, Vistaril, or Zofran. The most common would probably be Compazine, which is very effective. Remember, though, that unless you are dehydrating, most doctors would prefer not to treat you with an injection, and that you will be spending money to receive such a treatment. (I understand that receiving a shipboard treatment can be a little expensive...)
Paul Motter wrote:
> I understand it is possible to get a shot from the ship's
> doctor if you are seasick and experiencing nausea -- is this
> true? how effective is it?
We had to do this once for Kuki Jr. After the shot he didn't do much but sleep for 24hrs, but after that he was fine. I did consider getting him a daily shot <G>